Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the lifting property


Author: William F. Donoghue
Journal: Proc. Amer. Math. Soc. 16 (1965), 913-914
MSC: Primary 28.55; Secondary 46.90
DOI: https://doi.org/10.1090/S0002-9939-1965-0208353-3
MathSciNet review: 0208353
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Maharam, On a theorem of von Neumann, Proc. Amer. Math. Soc. 9 (1958), 987-994. MR 0105479 (21:4220)
  • [2] A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 0150256 (27:257)
  • [3] J. von Neumann, Algebraische Repräsentanten der Funktionen bis auf eine Menge von Masse Null, J. Reine Angew. Math. 165 (1931), 109-115.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.55, 46.90

Retrieve articles in all journals with MSC: 28.55, 46.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0208353-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society